Side effects of sertraline (Zoloft)?

I started sertraline (Zoloft) and a having some side effects. I know that some of them are normal (inability to orgasm, fatigue and tremors), but I have a few that seem unusual. I have put in a call to my doctor and am waiting for a call back, but am curious to see if anyone else has experienced this in the... show more I started sertraline (Zoloft) and a having some side effects. I know that some of them are normal (inability to orgasm, fatigue and tremors), but I have a few that seem unusual. I have put in a call to my doctor and am waiting for a call back, but am curious to see if anyone else has experienced this in the meantime.
I am having some shortness of breath and I feel like I have a lump in my throat. My muscles are all sore (my arms, legs and back), but I feel like I need to stretch all the time. Has anyone else had this?
Update: I started about a week ago.

I am not just going to quit taking them, my doctor put me on them for PPD (Postpartum Depression)
3 answers 3